# SDR UALA2012040302077

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 63,105 hours, 8,886 cycles
- Engine: Pwa PW40903
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FUEL IMBALANCE MESSAGE, ABOUT 7 HRS INTO FLT (MAIN TANKS) TEXT FROM LOGS 5-7: BALANCED AT TAKEOFF.  JUST BEFORE CENTER TANK EMPTY.  RT MAIN HAD INCREASED 2000 LBS TO ABOUT 65.6. OVER THE NEXT 3 HRS THE RT TANK CONTINUED TO GAIN ON THE IMBALANCE UNTIL BALANCED.  REPLACED RT MAIN FUEL TANK FLOAT OPERATED SHUTOFF VALVE.
